Salvavidas Pharma

Salvavidas Pharmaceutical manufacturing and export company in India

Paracetamol, phenylephrine hydrochloride and chlorpheniramine maleate suspension

Product Image Uploading soonProduct Image Uploading soon

Introduction

Paracetamol, phenylephrine hydrochloride, and chlorpheniramine maleate suspension

Salvavidas Pharmaceutical Pvt Ltd is a leading supplier and exporter of  Paracetamol, phenylephrine hydrochloride, and chlorpheniramine maleate suspension.

Composition

Paracetamol, phenylephrine hydrochloride, and chlorpheniramine maleate

How do Paracetamol, phenylephrine hydrochloride, and chlorpheniramine maleate suspension work?

Paracetamol, Phenylephrine Hydrochloride, Chlorpheniramine Maleate Suspension is a three-drug combination that relieves cold symptoms: chlorpheniramine, paracetamol, and phenylephrine. Chlorpheniramine is an antiallergic drug that relieves allergy symptoms such as runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (analgesic) and an antipyretic (antipyretic). It blocks the release of certain chemical messengers in the brain that cause pain and fever. Phenylephrine is a nasal decongestant that constricts small blood vessels and relieves nasal congestion and nasal congestion.

What if you forget to take Paracetamol, phenylephrine hydrochloride, and chlorpheniramine maleate suspension?

If you miss a dose of paracetamol, phenylephrine hydrochloride, or chlorpheniramine maleate suspension, take it as soon as possible. However, if it is almost time for the next dose, skip the missed dose and take your regular dose. Do not double dose.

Special precautions for storage

Store below 30°C

Product Name : Paracetamol, phenylephrine hydrochloride and chlorpheniramine maleate suspension
Trade Name : HEADCOF PLUS
Available : 100 ml
Packing : Bottle Pack
Pack Insert/ Leaflet : Yes
Therapeutic use : Analgesic and Antipyretic
Productions Capacity : 1 million /year

in the treatment of colds Paracetamol, Phenylephrine Hydrochloride, Chlorpheniramine Maleate Suspension is a combination drug that is effective in relieving cold symptoms such as stuffy nose, runny nose, watery eyes, sneezing, congestion and constipation. It loosens thick mucus and makes coughing easier. This allows air to enter and exit more easily. It constricts blood vessels and provides rapid relief that lasts for hours. Suspensions of paracetamol, phenylephrine hydrochloride, and chlorpheniramine maleate usually begin to work within minutes and may last for hours. Take as directed by your doctor. Do not discontinue use unless directed by your doctor. This medicine allows you to live more freely without worrying too much about what triggers your symptoms.

Take this medicine for the dose and duration recommended by your doctor. Check label directions before use. Measure with a measuring cup and take by mouth. Shake well before use. Paracetamol, phenylephrine hydrochloride, and chlorpheniramine maleate suspension can be taken with or without food, but it is recommended that they be taken at set times.

×